Question: I have really thick, course hair. What products I can use to make my hair feel lighter and less frizzy?

Hi Gaby, I have really thick (coarse) frizzy hair. I wanted to know what products I can use to make my hair feel lighter and less frizzy and also straighter. I have tried many products and tresemme does not help. I also shed a lot of hair on a daily basis and it goes unnoticed because I have such thick hair. Is there anything I can do to prevent the shedding. I could probably make about 5 wigs in a year with all the hair that falls when I comb and wash.

Answer

For coarse frizzy hair I would recommend the Moroccan oil which can be applied in small amounts on wet and dry hair. This will help smooth frizz and add shine and moisture. I will also recommend the L’Oréal techni art supreme smoothing cream for dry hair which is great for smoothing down frizz and adding moisture.

Alternatively a great treatment for frizzy hair is the brazilian blow wave. It smooths hair and takes away frizz and can cut down your blow dry time by 70%.

With regards to the hair shedding, naturally we all shed 50-100 hairs per day which are replaced by new hair. You could possible be experiencing an extended shedding period. A great new product that I can recommend to stimulate hair growth and thickness is the Kerastase Bain Densite shampoo and the Kerastase Masque Densite as well as the Kerastase Stemoxydine ampules to be used every day. This product is brand new on the market and it guarantees 30% increased hair growth after a three month course. There is also going to be a in salon treatment in this range.

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
RELATED QUESTIONS

Teenage skin

My name is Estelle and I am a 15year old teen. I'm really struggling with my facial skin,my face is…

Acne in my 40s

I have always struggled with oily and breakout skin since primary school but it has calmed down from my teens…

Question from Nickay Heyman

Hi there Doc I am a 28 year old Lady and I have a problem with dark spots left from…

Subscribe to our newsletter